MAUDE Adverse Event Report: TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE

TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE
Model Number NF-3013RBKE05M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: establishment name: unknown e1: phone number: unknown e1: establishment address: unknown e3: occupation: device quality manager.The batch records for lot 2407010 (nf3013rbke05m) have been reviewed.The following tests are performed on the product during production: during in-process control in needle assembly, (b)(4) needles are visually inspected per shift for foreign matter.No abnormalities related to this complaint were reported during these inspections.During in-process control in packaging, (b)(4) needles are visually inspected twice per shift for foreign matter.No abnormalities related to this complaint were reported during these inspections.Furthermore, a final visual inspection was performed on (b)(4) pieces.No abnormalities related to this complaint were reported during these inspections.As part of the final inspection, particulate matter is tested on 84 pieces and a visual inspection on (b)(4) pieces.This was conform the specification.The lal and sterilization cycle were executed according to specification and no observations have been found for these tests.Based on our investigation including a batch record review, no root cause related to our production process has been found.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of terumo europe n.V.(manufacturer) registration no.9681413.For information regarding the importer report for this event, please refer to section h10.
 
Event or Problem Description
Terumo received the following information: healthcare professional reported bilateral sterile endophthalmitis and vasculitis after vabysmo, pfs 6mg, (lotb7005b09, exp date: 30apr2026) intravitreal injection on (b)(6) 2025.Patient had been receiving this drug without incident for about nine months.In the weeks following (b)(6) 2025, she reported decline in vision out with floaters.When she presented on (b)(6) 2025, she had bilateral dense endophthalmitis.Vitrectomy with vitreous biopsy was performed on one eye with injection of broad-spectrum antibiotics.Intraoperative view showed vasculitis.Decline in vision in both eyes (ou) with floaters, bilateral dense endophthalmitis.Vitrectomy with vitreous biopsy was performed on one eye with injection of broad-spectrum antibiotics.Intraoperative view showed vasculitis.

Brand Name
TERUMO INJECTION FILTER NEEDLE
Common Device Name
OPHTHALMIC NEEDLE
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
Manufacturer (Section G)
TERUMO EUROPE N.V.
interleuvenlaan 40
leuven, vlaams brabant 3001
BE   3001
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25115902
Report Number9681413-2026-00006
Device Sequence Number10232095
Product Code QYM
UDI-Device Identifier05413206251223
UDI-Public05413206251223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNF-3013RBKE05M
Device Catalogue NumberNF-3013RBKE05M
Device Lot Number2407010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE (FOR PRODUCT VABYSMO)
Outcome Attributed to Adverse Event Other;
Patient SexMale